# SDR CALA0600337

- Difficulty date: August 31, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1016, RBL 4 TO RBL 36.  THE FLOORBEAM UPPER CHORD WAS REMOVED AND REPLACED IAW ECRA 5310-03851.
